AO111..Glad you stopped bye and gave us a update.
Yep, these subs along with the other pain meds really does change both Body and the Chemical Makeup of the Brain. I have been studying addiction and the brain for over 3 yrs now and just found out more about the subs/opiates and how many different parts of the brain they do alter. Always knew about the Enorphins, Serotonin, Gabba, Norepinephrine and of course the Dopamine..But I just read some more and these kind of meds really hit many Transmitters, Receptors and so fourth.
YEP, You should have the hydros out of your system by now. Now it would be a great idea to keep those subs as low as you can and slowly cut back. Give your Brain & Body time to adjust to each drop. The biggest thing will be the Brain with the Emotional part. You might feel a bit down and emotional for awhile when you come off these, just like any other opiate. I know the Methadone took awhile for my brain chems to adjust back after I removed these, however I also had 2 other meds added to the pot. My Methadone's where prescribed for pain. I did have a small experience with the subs way back. That is a whole other story. Anyway, just try to keep busy, redirected and eat healthy. Keep on drinking tons of water too. YOU are doing a great Job and I am happy that you are not craving the other drugs. This is what can be good about a Sub program with a Dr. Gives you time to work a program and learn all you can about Addiction and helps you not to crave other drugs..., but now it is time to get more clearheaded. Wishing you the best!
I meant I'm not sure how long my Dr. plans to keep me on them.
I'm not sure my Dr. plans to keep me on the Subs. He recommended I try to taper off them in summer of next year although I might taper off them on my own before then. I've been noticing that I don't feel like I need them as much as when I first stopped taking Vicodin. For example, the other day I only took like a half of a pill.
Thank you all for the advice and encouraging words! One thing I can say for sure is my cravings for Vicodin are almost completely gone. Once and awhile I'll get hit with a craving but not nearly as often as after first stopping it. Even with the Subtex I craved Vicodin at first. I can also see my mental sharpness coming back. The only thing I still seem to be struggling with is emotional problems.
You've got to be ok with not being ok..... This is a process. Our bodies and brains became dependant on the opiates. We didn't get dependant over night or in a week month etc....so it's gonna take some time to feel normal again. Just keep telling yourself your getting better everyday. What your describing is normal.
Remember The human body is remarkable at healing, but for awhile you were substituting what the body used to produce.. These endorphins will come back, when not sure, everyone is different, but they will!! Remember fix your mind and your body will follow!!! But take walks any exercise helps even if ur body says no!! It works,, recharges the brain which inturn starts your brain making more endorphins then your mind realizes it could make these and doesn't need outside help!!! God bless!!
I totally agree with Moyte and vicourageous subs could be a nasty demon to come off also.. When mixing the Vic's with subs technically the Vic's won't work suboxone attaches to your opiate receptors and blocks them from receiving The hydrococdone!! They made great points you will have good and bad days but each day will be better!! Something that always got me thru this addiction was this phrase and it's so true
"This too shall pass!"
I see that you have been on MH here for a long time now.
I have to Ditto with motye51.
When we remove these mind-altering substances, we go through so many different changes. All the above you said, is part of this too. It does take time for those Brain Chems, transmitters, receptors, hormones and so forth to find it's balance. One day you feel OK and next really whacked out. As the Brain heals it will also send some false singles to the body. Which in the long run you might feel some aches and pains that are not usually there.
Exercise, Sun, Music and Healthy eating with some good vit/min will help alot. Proteins/Amino-acids are very good too. Try to stay as positive as you can and hang onto that Faith. This all will pass in time. Are you getting any aftercare?? It really does help to have others to talk to, ones that have been in our shoes.
Like motye said, be very careful with those Subs. Try to keep it low and get off of them sooner then later. The brain can not heal or bounce back with another mind-altering med in it..however, if this is keeping you safe from using other drugs right now then this is Good..BUT work a program while you are using these meds as a tool too. I do wish you the best and it will be nice to hear how you do when you are completely off all meds. Also, plz do not drink on these either..Wishing you the best.
Have a Merry Christmas & a Happy New Year!
Also, taking vice or hydro's with the sub's in your system...and the sub's have a very long half life....probably isn't a good idea! You know this....
The mental and emotional roller coaster is normal....believe it or not, the vicodin and hydro's numb us out. The sub's however, do the same thing. Your on a low dose if sub's and my advice would be don't go any higher on the sub's. They come with their own bag of demons. How long does the Dr plan to keep u on the sub's? Does he have a plan for weening you off the sub's b/c they are not to be just stopped. Even at 2mg x2...
Thanks motye51. I'd say it's been about 2 months since switching. Although about 3 weeks ago I came across some vicodin and took a couple pills for 3-4 days. Then I went back to the Subutex.
I would say yes, even though the sub's should have evened you out a bit. May I ask, how long its been since stopping hydrocodone and switching? 2mg is a very low dose of sub's but the hydro mg was somewhat low as well so it seems relative. How long???